Some Partial Differential Equations of Multivariable Vector Functions and the Integral Equations of Multivariable Vector Functions

Abstract:

Article Preview

The relations between the partial differential equations of multivariable vector functions and the integral equations of multivariable vector functions which are correspond to them are discussed. The partial differential linear equations of multivariable vector functions can be transformed into the integral linear equations of multivariable vector functions by using the continuous wavelet transforms of multivariable vector function spaces. The result that in the weak topology the partial differential equations of multivariable vector functions are equivalent to the integral equations of multivariable vector functions which are correspond to them is obtained.

Info:

Periodical:

Edited by:

Dehuai Zeng

Pages:

205-209

DOI:

10.4028/www.scientific.net/AMR.159.205

Citation:

H. Z. Qu "Some Partial Differential Equations of Multivariable Vector Functions and the Integral Equations of Multivariable Vector Functions", Advanced Materials Research, Vol. 159, pp. 205-209, 2011

Online since:

December 2010

Authors:

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.